# SDR 95ZZZX3016

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76C
- Aircraft serial: 760421
- System (JASC): 6220 · Main Rotor Head
- Part: Scissor
- Part number: 7610408520041
- Condition: Bushing Missing
- Location: M/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INNER BUSHINGS FOUND NOT INSTALLED.  FOUND WHILE INSPECTING ASSEMBLY FOR WEAR.  C/A REPLACED DRIVE LINK ASSEMBLY.
